Advanced Search
MyIDEAS: Login to save this article or follow this journal

Bayesian U-type design for nonparametric response surface prediction


Author Info

  • Rong-Xian Yue


  • Kashinath Chatterjee
Registered author(s):


    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Metrika.

    Volume (Year): 72 (2010)
    Issue (Month): 2 (September)
    Pages: 219-231

    as in new window
    Handle: RePEc:spr:metrik:v:72:y:2010:i:2:p:219-231

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: Bayesian design; Asymptotic; Factorial design; Minimum aberration; Uniformity;


    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Yue, Rong-Xian & Wu, Jing-Wen, 2004. "U-type and factorial designs for nonparametric Bayesian regression," Statistics & Probability Letters, Elsevier, vol. 69(3), pages 343-356, September.
    2. Dette, Holger & Wong, Weng Kee & Zhu, Wei, 2005. "On the equivalence of optimality design criteria for the placebo-treatment problem," Statistics & Probability Letters, Elsevier, vol. 74(4), pages 337-346, October.
    3. Fred J. Hickernell, 2002. "Uniform designs limit aliasing," Biometrika, Biometrika Trust, vol. 89(4), pages 893-904, December.
    4. Kai-Tai Fang & Dennis K. J. Lin & Min-Qian Liu, 2003. "Optimal mixed-level supersaturated design," Metrika, Springer, vol. 58(3), pages 279-291, December.
    5. Hong Qin & Kai-Tai Fang, 2004. "Discrete discrepancy in factorial designs," Metrika, Springer, vol. 60(1), pages 59-72, 07.
    Full references (including those not matched with items on IDEAS)



    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:72:y:2010:i:2:p:219-231. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.